# SDR EIA2001108

- Difficulty date: February 28, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 99100789
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ-EAC - FOUND FS LEFT L18L EXFOLIATION CORROSION ON CUSP TEE.  REPAIRED CUSP TEE PER ECRA 933-53-064-2 REV B.  (M)
